RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 582–584 (Mi dan39176)  

THE MECHANICS OF CONTINUOUS MEDIUM

On the flow of a liquid with controllable viscosity

I. A. Berezhnoi, N. V. Gerasimov, D. D. Ivlev, V. I. Tseiler


Full text: PDF file (404 kB)
UDC: 539.374
Presented: Ю. Н. Работнов
Received: 11.11.1974

Citation: I. A. Berezhnoi, N. V. Gerasimov, D. D. Ivlev, V. I. Tseiler, “On the flow of a liquid with controllable viscosity”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 582–584

Citation in format AMSBIB
\Bibitem{BerGerIvl75}
\by I.~A.~Berezhnoi, N.~V.~Gerasimov, D.~D.~Ivlev, V.~I.~Tseiler
\paper On the flow of a liquid with controllable viscosity
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 582--584
\mathnet{http://mi.mathnet.ru/dan39176}


Linking options:
  • http://mi.mathnet.ru/eng/dan39176
  • http://mi.mathnet.ru/eng/dan/v223/i3/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020